# SDR DALA1115890136

- Difficulty date: February 13, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 61,335 hours, 26,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10602
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1219, LBL 35.0 AND LBL 44.0 FLOORBEAM UPPER CHORD FOUND CORRODED.     FLOORBEAM UPPER CHORD TRIMMED AT LBL 14 AND REMOVED BET LBL 14 TO LBL 44.0 AND SECTIONAL CHORD REPAIR CARRIED OUT IAW SRM 53-00-07, FIG 201, REPAIR 4 OTIS.
